# SDR AALA202312083698

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 7,296 hours, 1,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR AFT AVOINICS ECAM ON CLIMBOUT PASSING 21000 FT. MAINTENACE REPLACED PROXIMITY SWITCH AT AFT AVIONICS COMPARTMENT DOOR IAW AMM 52-71-14.
